# SDR 05FDEA00768

- Difficulty date: March 29, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 47,889 hours, 10,368 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Flap
- Part number: NRC6753503
- Condition: Damaged
- Location: Zone 500
- Part time: 47,889 hours, 10,368 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFTHAND OUTBOARD FLAP; INBOARD HINGE ATTACH FITTING HAS 2.25 INCH CRACK   ADJACENT TO ATTACH POINT.  ACCESSED THRU PANEL 557GT.  REMOVED & INSTALLED NEW FLAP P/N NRC6753-503,S/N LS0205 IAW MM 27-50-30-4. CHECKED & ADJUSTED O/B FLAP & VANE INW MM 27-50-32/27-50-30. REFER N/R N00150.
